Couldn't find what you looking for?

TRY OUR SEARCH!

I am 19 years old, my boyfriend and I have always used a condom during sex. But the last time we had sex, the condom fell off. We both got scared so I went to the health center and got the Plan B package of the "morning after pill" I had to wait 72 hours until I could take it because of the hours it was open and my classes conflicting. It has been two weeks and yesterday I had brown discharge, I have had it before at the begining of my periods and just thought it was normal. But today there is nothing. No discharge or blood. I am worried about being pregnant. Is this early sign of pregnancy or a side effect from the Plan B pill? Also I am not suppose to start my period for a few more days. PLEASE HELP!

Loading...

Brown blood is another one of those oddish colors that menstrual blood may have, so it does sound normal. PLAN B can make your next period funny, or even lighter than normal, so it would not be unusual to have a lighter than normal period.

IF you want, you could take an early pregnancy test to ease your mind =)

If you do get a period, it is most likely because you are not pregnant.
Reply

Loading...

hey i was wondering what ever happened because the same thing is happening to me Exactly... if you could PLEASE email me its ***



**this post is edited by moderator ** private e-mails not allowed **
Reply

Loading...

hey. this exact same thing happened to me. in the beginning of the month i took plan b and the next few days i noticed there was brownish blood on my underwear. i thought it was my period but i wasnt sure because it would get light at times. i didnt get my period this month, but i figured that was my period. but next month i should be getting it early like the 2nd or 3rd, somewhere around there. but lately, like for the past week my boobs have felt sore. usually my boobs start feeling sore a week or two before i get my actual period. so i think its the beginning of my period for next month but im nervous of being pregnant. i took a pregnancy test and it said negative but im still nervous.

-if u have any answers please help. thankss
Reply

Loading...

I am in the same boat! I had unprotected sex on the 17th and took plan B within 3 hours. Yesterday, on the 26th, I experienced brown discharge. I am FREAKING OUT worrying if I am pregnant. I can't sleep and it's all I think about. Did any one get their periods yet or take a pregnancy test yet? PLEASE REPLY as to this whole situation is really scaring me and I want to know if this is normal or is it pregnancy.... Me and my boyfriend are both really scared.
Reply

Loading...

I didnt have penetrative intercourse. Just like rubbing on each other, but I suspected my boyfriend ejaculated on or near my vagina so I took the morning after pill 7 hours after that jst to be safe. It's been about 5 days now and I've noticed some brownish discharge or spotting and I'm not sure whether I'm in the clear yet. I am also freaking out too like a few ppl who have posted above. It gets to me a lot when i think of the consequences of being pregnant. I'm only 19 and going through uni exam period. I'm just wondering whether this spotting is actually considered a period or whether the morning after pill has actually worked.
Reply

Loading...

Since you took the morning after pill, you should be fine. The discharge is likely related to that. Once you take that pill, it does through your body's hormones out of whack so just be wary of that. Does that help?
Reply

Loading...

:'( I had a very similar experience... because of schudule conflicts i took it very close to the seventy two hour time. And everything was fine untill exactly ten days later from having intercourse, and a week after taking the pill that i started having a spotting like symptom. But it was not brown, it was like a dark orange and it comes at different flows. Now on the third day it just stopped. like completely stopped. I had to tell my mom and she said it could have been my period but the time seemed weird. seeing as i wasnt supposed to get my period till about two weeks later. Im worried i could be as the pill isnt 100% efective. But what worries me is if something could be wrong with me like sign of misscarriage which i dont think but could be... PLZ HELP ANYONE>>>
Reply

Loading...

:'( Hi. I took the morning after pill yesterday...right after there was spillage after the intercourse. After 4-5 hrs. taking the first pill I had brown spotting.is this normal? or am i pregnant?
Reply

Loading...

Plan B does not always work even if you take it in the time window, I did as directed within the 72 hrs and got pregnant I would not recommend it to anyone!! BEWARE!!
Reply

Loading...

The same thing is happening to me and I'm freaking out. I've taken the Plan B pill before, but the brown discharge WAS my period, because it came within my real periods time so I wasn't worried. Last Tuesday March, 16th I got over my march period. Wednesday I had sex. The condom broke but I believe it broke after my boyfriend pulled out so I could finish him, due to the fact that I'm not on birth control, I always make him pull out. Thursday I went down to planned parenthood and got the day after pill, took it immediately and it is now Tuesday March 23rd and I am experiencing kind of a heavy brown discharge. Sunday March 20th, I was with my boyfriend and I had put him in me for less than 30 seconds, then I made him pull out because we were going to get a condom, he didn't cum and my boyfriend doesn't precum, thank god. So I'm juggaling the pregnant issue or just actual side affects that I've experienced before with plan b.
Reply

Loading...

CAN ANYONE TELL ME IF THEY ENDED UP PREGNANT? I HAVE THE SAME THING AND IM SCARED
I ALREADY DID THE HOME TEST FOR PREGNANCY AND GOT TWICE A NEGATIVE
BUT I'M EXPIRIENCE AN INFLAMMATION INSIDE MY VAGINA AND I DONT KNOW WHAT IT IS
CAN SOMEONE HELP ME?
Reply

Loading...

I took the morning after pill two weeks ago and been having unprotected sex him since now I started having brown discharge really light, I don't no if that. Was ment to be my m/s or not? I was due on today by my dates but havnt come on someone help please
Reply

Loading...

I was really worried about this brown spotting I had a week after taking Plan B (one step). I started my period the next day...Safe to say none of us were pregnant? Most likely.
Reply

Loading...

The same thing is happening to me. I took the morning after pill around 12 hours after sex and I seemed fine I didn't feel sick or anything and it's now almost two week and I am getting this brown discharge but it's kinda of stopping than starting again I'm a way and I don't know what is happening the chemist I bought it from the guy said it might effect your period and that it could be late or early or on time but it could be light of heavy so I just don't know what is happening I am only 16 and I am worried heaps...
Reply

Loading...